Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 86, Issue 4, 2011
Metadata
 

The universal Cannon–Thurston map and the boundary of the curve complex
Christopher J. Leininger, Mahan Mj and Saul Schleimer
pp. 769–816
Abstract | Full-Text PDF (368 KB) | Metadata

Comparison of dynamical degrees for semi-conjugate meromorphic maps
Tien-Cuong Dinh and Viêt-Anh Nguyên
pp. 817–840
Abstract | Full-Text PDF (195 KB) | Metadata

Λ-adic modular symbols over totally real fields
Baskar Balasubramanyam and Matteo Longo
pp. 841–865
Abstract | Full-Text PDF (242 KB) | Metadata

Heegner points and p-adic L-functions for elliptic curves over certain totally real fields
Chung Pang Mok
pp. 867–945
Abstract | Full-Text PDF (584 KB) | Metadata

Bounding the regularity of subschemes invariant under Pfaff fields on projective spaces
Joana D. A. Cruz and Eduardo Esteves
pp. 947–965
Abstract | Full-Text PDF (161 KB) | Metadata

Prescription de la multiplicité des valeurs propres du laplacien de Hodge–de Rham
Pierre Jammes
pp. 967–984
Abstract | Full-Text PDF (167 KB) | Metadata

Erratum to “Central extensions of Lie superalgebras” (Comment. Math. Helv. 76 (2001), 110–154)
Kenji Iohara and Yoshiyuki Koga
pp. 985–986
Abstract | Full-Text PDF (37 KB) | Metadata